# SDR UIEA2018022500276

- Difficulty date: February 25, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,822 hours, 18,937 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38760483
- Part serial: 236970
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN.  REMOVED AND REPLACED THE GENERATOR OIL FILTER DIFFERENTIAL PRESSURE SWITCH IAW AMM 49-27-15.
